# SDR SWIA202052804

- Difficulty date: August 18, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BEHIND LEFT WING LEADING EDGE PANEL 522HZ HAS ELONGATED HOLE.  C-CHECK RO 9/27/2020.  EVALUATED AND FOUND DAMAGE ONLY ON SUPPORT ANGLE OF PANEL 522HZ.  ANGLE FOUND TO BE OUT OF LIMITS, REF CRJ-700 SRM.  REMOVED AND INSTALLED NEW 522HZ SUPPORT ANGLE, REF DWG CRJ-700 SRM.  COMPLIED WITH TASK CARD.  SEE CONTINUATION CARD FOR DETAILS.
